Friday, April 29, 2011

My friend the brilliant geneticist gave me some value info about the mones...

I previously mentioned I'm on a half dose cycle but I wasnt aware of all the information my friend has given me, which you can read below. Its a EASY READ so dont worry, you have time. Im currently taking the estrogen inhibitor and the hcg he mentions and it does make a HUGE difference. Though I wasnt aware of the whole "off is off" thing he mentions. I was taking a small bit of steroids without them and even then my nuts dried up and disappeared, so I started taking the HCG and WENT BACK TO BEING A MAN... cue VENUS :


Here is what he had to say :

Let me put on my white lab coat here and chime in. You're definitely right when you say that you go less crazy if you do lower doses of roids. It's not true that the aftermath is any better though.

Your natural hormone production works a bit like a thermostat. If it's colder in the house than what it should be, the heat turns on until it's warm enough again. Your body has a "normal" setting for hormones (let's just call'm T) and when your T levels drop below that settings your balls make a bit more. That happens every day, mostly at night.

Now, when you take roids, you add way more T (in different forms but your body treats them the same) than normal. So the thermostat tells your balls to stop making T. And they start shriveling up. When you stop your cycle, you have had no T production at all for the weeks or months you were on it, and getting all that machinery working again takes weeks to months, depending on your age and individual variation.

If you do only "half" the amount other people do, you are still going over your natural T setting (else they would have no effect of course) and your balls turn off production of T. It doesn't matter if you add twice the T or ten times the T, off is off. And the balls shrivel up. If anything, doing your cycle longer will make the recovery worse - if you turn them off for a short period they regain function faster.

The period after your cycle where you're crying and eating ice cream and don't want to go to the gym and can't have a hard on is caused by the fact that you have zero T in your blood for weeks. You can shorten that time by taking estrogen blockers (because estrogen slows down the T production, and to avoid bitch tits (please please please take these drugs if you do roids, bitch tits are such a turn off)), and by getting shots of beta-human chorionic gonadotropin (beta-HCG) which is a hormone your brain makes to tell your balls to jumpstart the T making. Any doctor who's cool can give that to you.

So it's probably smart not to do crazy high levels of roids to avoids the side effects while you're on them, but the recovery after isn't any different...

Love, Dr. XXXX

4 comments:

Stanimal5 said...

I wonder if that's the same as the over the counter HCG that you can get in some supplement shops. Did you get the injection, or an oral dose?

Erik said...

Excellent post!

brando said...

Biiiiiiiiiitch! Off is Off Honey!!! Thank you for my new line.

David Mason said...

Hey Stanimal, I bought it online so I doubt its the same as the stuff you can buy in a vitamin shop :)